MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH UNIPLATE LRG DIA, 14MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

MEDOS INTERNATIONAL SàRL CH UNIPLATE LRG DIA, 14MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 189706114
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patients hardware become loose due to poor bone quality and non compliance.Patient is status post 3 level anterior cervical discectomy and fusion (acdf).Initial procedure was performed on (b)(6) 2021.Patient hardware was explanted on (b)(6) 2021.Patient and procedure outcome were unknown.No further information provided.This report is for one (1) uniplate lrg dia, 14mm.This is report 3 of 6 for (b)(4).

Brand Name
UNIPLATE LRG DIA, 14MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11558293
Report Number1526439-2021-00522
Device Sequence Number4075947
Product Code KWQ
UDI-Device Identifier10705034180694
UDI-Public(01)10705034180694
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K171439
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number189706114
Device Catalogue Number189706114
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2021
Initial Report FDA Received Date03/23/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight64